MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE TL SPINAL FIXATION; SETSCREW, STREAMLINE SCREW SYSTEM

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE TL SPINAL FIXATION; SETSCREW, STREAMLINE SCREW SYSTEM
Model Number 01-SETSCREW
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After continued requests for further information on the patient and the initial surgical date, there was no more information able to be gathered.Device was returned and a dhr review was completed and it was found to be manufactured to pioneer surgical's specifications.An inspection of the returned device revealed that there were witness marks only on one side of the set screw surface that comes in contact with the spinal rod.The most likely probable cause of this is that the rod was not fully seated within the pedicle screw prior to locking down the set screw.In the surgical technique for this product, there is a caution statement reminding the surgeon to ensure correct rod bending and placement and risks of improper bending and placement that may inhibit proper locking.
 
Event or Problem Description
It was reported that a patient had to have a revision surgery on (b)(6) 2019 due to a set screw backing out.The revision surgery was completed.

Brand Name
PIONEER SURGICAL STREAMLINE TL SPINAL FIXATION
Common Device Name
SETSCREW, STREAMLINE SCREW SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key9255244
Report Number1833824-2019-00030
Device Sequence Number2054383
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143(10)336180
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-SETSCREW
Device Catalogue NumberSAME
Device Lot Number336180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;